# SDR DALA2025091706831

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 78,614 hours, 37,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNT PLASTIC SMELL REPORTED AT ROW 25/26. COULD NOT LOCATE.  C/W W/C 0550-2002. C/W MD LOG 1200377. NO ODOR PRESENT. (LP: 7402530)
